# SDR MASA2016012812718

- Difficulty date: January 26, 2016
- Submitted: January 28, 2016
- Operation: Air carrier
- Aircraft: N242LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15076
- Aircraft time: 15,944 hours, 15,541 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery Pack
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD F/A FLASHLIGHT RED LIGHT NOT FLASHING PLACED ON MEL 25-61-04-1. REPLACED FLASHLIGHT BATTERY IAW AMM 25-60-02, OPS CHECKED GOOD IAW AML.
